# SDR FDEA202105211351

- Difficulty date: May 21, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 90,261 hours, 22,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indication Sys
- Condition: No Test
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  602     25-60  1083     21MAY21  LAX  OPEN  U  R1 DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS-TO-TEST INDICATION IS NOT TESTING MEL  21MAY21 12:59     LAX U RELEASED FOR SERVICE PER MEL : 25-61-02 CATEGORY : C EXPIRATION : 31MAY21  "MEL 25-61-02: R1 EVAC SLIDE REMOTE PRESS INDICATOR - INOP. PER MEL 25-61-02,   VERIFYAND RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQAUTE ONCE EACH FLIGHT  DAY." C/7271000           FACT 22MAY21 18:30   MEM                                                      RELAMPED SWITCH BULBS IN REFERENCE TO AMM 25-61-04-5. OPS CHECK GOOD AT THIS   TIME. A/C OK FOR SERVICE.
